Alert archive / California / Wind Advisories in 2022
Wind Advisory 4, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jan 31, 2022, 2:40 AM PST. It took effect at Feb 1, 2022, 2:30 AM PST. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2022, 2:40 AM PST (10:40 UTC)
- In effect from
- Feb 1, 2022, 2:30 AM PST
- Expired
- Feb 2, 2022, 6:00 PM PST
- In force
- 40 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
120 WWUS76 KSTO 311040 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 240 AM PST Mon Jan 31 2022 ...Gusty north winds in the Central Valley Tuesday and Wednesday... .Another round of gusty north winds are expected across the Central Valley on Tuesday and Wednesday. The strongest winds are expected along the western edge of the valley where gusts of 35 to 45 mph will be possible. CAZ015>019-063-010000- /O.NEW.KSTO.WI.Y.0004.220201T1500Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 240 AM PST Mon Jan 31 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 6 PM PST WEDNESDAY... * WHAT...North winds 15 to 25 mph with gusts of 35 to 45 mph expected. Strongest winds along the western edge of the Central Valley. * WHERE...Sacramento Valley, Carquinez Strait and Delta, and Northern San Joaquin Valley. * WHEN...From 7 AM Tuesday to 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
500 WWUS76 KSTO 312156 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 156 PM PST Mon Jan 31 2022 ...Gusty north winds in the Central Valley and northeast winds over the Sierra Tuesday and Wednesday... .Another round of gusty north winds are expected across the Central Valley and northern Sierra on Tuesday and Wednesday. The strongest winds in the Valley are expected along the western edge where gusts of 35 to 45 mph will be possible. The strongest winds over the Sierra are expected near the crest with gusts up to 50 mph anticipated with locally higher gusts over wind prone areas. CAZ069-011200- /O.EXB.KSTO.WI.Y.0004.220202T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 156 PM PST Mon Jan 31 2022 ...WIND ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 6 PM PST WEDNESDAY... * WHAT...Northeast winds 15 to 25 mph with gusts from 40 to 50 mph expected. Locally stronger winds along the crest. * WHERE...West Slope of the Northern Sierra Nevada Counties. * WHEN...From 4 PM Tuesday to 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ015>019-063-011200- /O.CON.KSTO.WI.Y.0004.220201T1500Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 156 PM PST Mon Jan 31 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 6 PM PST WEDNESDAY... * WHAT...North winds 15 to 25 mph with gusts of 30 to 45 mph expected. Strongest winds along the western edge of the Central Valley. * WHERE...Sacramento Valley, Carquinez Strait and Delta, and Northern San Joaquin Valley. * WHEN...From 7 AM Tuesday to 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
207 WWUS76 KSTO 011030 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 230 AM PST Tue Feb 1 2022 CAZ015>019-063-020000- /O.EXT.KSTO.WI.Y.0004.220201T1030Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 230 AM PST Tue Feb 1 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST WEDNESDAY... * WHAT...North winds 15 to 35 mph with gusts up to 45 mph. * WHERE...Sacramento Valley, Carquinez Strait and Delta, and Northern San Joaquin Valley. * WHEN...Until 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ069-020000- /O.CON.KSTO.WI.Y.0004.220202T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 230 AM PST Tue Feb 1 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 PM PST WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...West Slope Northern Sierra Nevada. * WHEN...From 4 PM this afternoon to 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
166 WWUS76 KSTO 012201 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 201 PM PST Tue Feb 1 2022 CAZ015>019-063-021400- /O.CON.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 201 PM PST Tue Feb 1 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST WEDNESDAY... * WHAT...North winds 15 to 35 mph with gusts up to 45 mph. * WHERE...Sacramento Valley, Carquinez Strait and Delta, and Northern San Joaquin Valley. * WHEN...Until 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ069-021400- /O.CON.KSTO.WI.Y.0004.220202T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 201 PM PST Tue Feb 1 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST WEDNESDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...West Slope Northern Sierra Nevada. * WHEN...From 4 PM this afternoon to 6 PM PST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
635 WWUS76 KSTO 021126 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 326 AM PST Wed Feb 2 2022 CAZ015>019-063-030200- /O.CON.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 326 AM PST Wed Feb 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts to around 40 mph, mainly on the West side of the Valley. * WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta, Southern Sacramento Valley, Central Sacramento Valley, Northern Sacramento Valley and Mountains Southwestern Shasta County to Western Colusa County Counties. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ069-030200- /O.CON.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 326 AM PST Wed Feb 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 60 mph. Isolated higher gusts over remote peaks. * WHERE...West Slope Northern Sierra Nevada County. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
274 WWUS76 KSTO 022141 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 141 PM PST Wed Feb 2 2022 CAZ015>019-063-030200- /O.CON.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 141 PM PST Wed Feb 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts to around 40 mph, mainly on the West side of the Valley. * WHERE...Northern San Joaquin Valley, Carquinez Strait and Delta, Southern Sacramento Valley, Central Sacramento Valley, Northern Sacramento Valley and Mountains Southwestern Shasta County to Western Colusa County Counties. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ069-030200- /O.CON.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 141 PM PST Wed Feb 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 60 mph. Isolated higher gusts over remote peaks. * WHERE...West Slope of the Northern Sierra Nevada. * WHEN...Until 6 PM PST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
601 WWUS76 KSTO 030200 NPWSTO URGENT - WEATHER MESSAGE National Weather Service Sacramento CA 600 PM PST Wed Feb 2 2022 CAZ015>019-063-030300- /O.EXP.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ Northern Sacramento Valley-Central Sacramento Valley- Southern Sacramento Valley-Carquinez Strait and Delta- Northern San Joaquin Valley- Mountains Southwestern Shasta County to Western Colusa County- Including the cities of Redding, Red Bluff, Chico, Oroville, Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, Modesto, and Alder Springs 600 PM PST Wed Feb 2 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... Winds have decreased this evening therefore the wind advisory will be allowed to expire. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ069-030300- /O.EXP.KSTO.WI.Y.0004.000000T0000Z-220203T0200Z/ West Slope Northern Sierra Nevada- Including the city of Blue Canyon 600 PM PST Wed Feb 2 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... Winds have decreased this evening therefore the wind advisory will be allowed to expire. Locally breezy conditions will continue overnight in the mountains. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 30, 1:42 PM PST, 12 hours 58 minutes earlier.
Area forecast discussion, Jan 30, 1:42 PM PST, 12 hours 58 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 142 PM PST Sun Jan 30 2022 .SYNOPSIS... Dry and mild weather continues. Patchy fog expected overnight into Monday morning mainly in the northern San Joaquin Valley. Breezy north to east winds return Tuesday and Wednesday with near normal temperatures. Lighter winds and above average temperatures late week. && .DISCUSSION... Lingering Valley fog has dissipated late this morning leaving clear skies and light winds in store for the afternoon. High temperatures are running about 5-10 degrees above normal today, with this trend continuing on Monday. Later this evening, a system moves over the PacNW, which may bring some high cloud cover overnight into tomorrow. This would keep overnight lows a few degrees higher than previous days, and would also limit widespread fog development. The PacNW trough deepens and moves over the Great Basin region Tuesday into Wednesday. This will increase the north to south gradient beginning early Tuesday, which will bring breezy north to east winds across the area. In the Valley, the strongest winds will be Tuesday afternoon into the evening, although breezy winds do look to continue into Wednesday. Over the Sierra Nevada, the strongest winds will be late Tuesday night into Wednesday morning. Overall, the forecast remains on track with Valley wind gusts from 25-35 mph, locally up to 40. In the mountains, wind gusts will generally be from 30-50 mph, strongest in wind prone areas. Will still have to consider an Advisory for Tuesday afternoon for the Valley, but would probably only be a few locations reaching gusts up to 40 mph. Winds subside Wednesday evening as upper ridging builds back over the West. && .EXTENDED DISCUSSION (Thursday THROUGH Sunday)... Ensemble guidance continues to suggest dry weather through the extended period as ridging will be the main feature along the West Coast during this time. Above normal highs continue. Winds will generally be light although a passing wave to the east may bring some increased winds over the weekend. Cool morning lows and patchy late night and morning fog and frost will possible across the Central Valley. && .AVIATION... VFR conditions will prevail next 24 hours. MVFR with local IFR conditions possible once again in the Central Valley south of KMYV from around 10 to 18 UTC. Surface wind gusts under 10 kts. && .STO WATCHES/WARNINGS/ADVISORIES... None. &&
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.